# SDR QXEA200400506

- Difficulty date: July 6, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 14,497 hours, 20,761 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE FUSELAGE TO RADOME MOUNTING FLANGE FRAME AT THE 10:30 POSITION HAS A GOUGE THAT RUNS THE LENGTH OF IT AND IS APPROXIMATELY .012/.013 DEEP AT ONE POINT.  REPAIRED IAW HORIZON AIR EA 2-53-563 AND RD 8-53-7981.
